# SDR GUUA95252012109A

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 25,617 hours, 30,160 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT AFT EMERGENCY EXIT HARD TO OPEN.  LUBRICATED RT AFT EMERGENCY EXIT INTERIOR AND EXTERIOR HANDLES. OPS CHECK OK.
